# SDR 0127

- Difficulty date: January 15, 2002
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N440CW
- Make and model: Beech 400A
- Aircraft serial: RK40
- Aircraft time: 4,305 hours, 3,959 cycles
- Engine: Pwa JT15D5
- Engine time: 3,859 hours, 2,766 cycles
- System (JASC): 7603 · Power Lever
- Part: Nut
- Condition: Loose
- Location: Hmu Lever
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AIRCRAFT WAS ON DESCENT INTO MSP, AFTER REDUCING POWER THE ENGINE KEPT SPOOLING DOWN AT THAT POINT THE PILOTS SHUT THE ENGINE DOWN.  ACFT LANDED WITH NO FURTHER PROBLEMS.  INVESTIGATION REVEALED THE HMU LEVER NUT HAD LOOSENED UP ENOUGH TO ALLOW THE LEVER TO SLIP OUT OF THE RIG AND ALLOW THE ENGINE TO SHUT DOWN.
